# SDR TIMA2020090982003

- Difficulty date: August 29, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 38,729 hours, 48,182 cycles
- Propeller: Hartzl HCE4A3I
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Governor
- Part number: 8210410
- Condition: Leaking
- Location: #2 Engine
- Part time: 707 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, B, A

## Discrepancy

LEVELED OFF IN CRUISE AT 14000' STARTED CRUISE CHECKS AND NOTICED OIL PRESS ON NR 2 ENGINE AT 60 PSI.  PRESSURE EVENTUALLY DROPPED BELOW 60, SHUT DOWN ENGINE, MADE EMERGENCY LANDING IN BIL.
